# SDR DL76S002234

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 41,858 hours, 20,009 cycles
- Engine: Ge CF680A2
- Engine time: 25,268 hours, 11,888 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 25,268 hours, 11,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SUSTAINED DAMAGE TO 7 FANS BLADES DURING TAKEOFF FROM PBI.  DEPARTMENT OF AIRPORTS FOUND 2 PARTIAL REMAINS OF TURKEY VULTURES NEAR END OF RUNWAY.  ENGINE WAS NOT SHUT DOWN IN FLIGHT.  ENGINE WILL REQUIRE REPLACEMENT BEFORE FURTHER FLIGHT.
